MathSciNet Relay Station
MathSciNet bibliographic data
MR1646317 54D35 (03E35 03E50)
Brandsma, Henno; van Mill, Jan There are many Kunen compact $L$-spaces. Proc. Amer. Math. Soc. 128 (2000), no. 7, 2165–2170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement